# SDR DALA1032959855

- Difficulty date: November 14, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND MAIN CABIN STA 160 TO 200, LBL 44 FLOOR SUPPORT HAS CORROSION.  FLOOR SUPPORT STA 160-200 LBL ORIG MAT .060 CORRODED BEYOND LIMITS. FAB NEW SUPPORT USING PN 60-25767075T6511, PO 216ND946 LOCATED, DRILLED, TRIMMED, DEBURRED, TREAT, PRIMED AND INSTALLED IAW SRM 51-10-2, 51-10-3, 51-30-5, 51-10-1, FIG 22 PG.72.
